I noticed that a previous thread on the subject is now locked, not sure if that's due to content or simply the fact that it had no recent posts. If the former, then one of the mods will zap this one soon enough...and with my blessing if it breaks some site rule.
My g/f and I have been experimenting with PT-141 for about 6 weeks now. Our experiences and observations are as follows, and hopefully they will be of value to others here.
My g/f suffers from clinical depression and anxiety, which is controlled fairly well with 20 mg of Lexapro per day. Unfortunately, Lexapro is one of the worst SSRI's when it comes to adverse sexual side effects, and both her libido and her ability to reach orgasm have both pretty much been in the toilet since she's been taking it. Due to a history of epilepsy in her family, her doc has been reluctant to prescribe Welbutrin (reported to have fewer sexual side effects), due to an old (and many times refuted) study showing a mild link between that drug and an increased risk of seizures. Our hope was that the pro-libido effect of PT-141 would offset some of Lexapro's negative effects, and here's what we've found:
Short version -- yes, PT-141 works, but there are some important details. For the first dose, we started at 1 mg. My g/f said that yes, she did notice a difference, but it was "nothing spectacular". Side effects at 1 mg were minimal, mostly a nagging cough that lasted for several hours and about 15 minutes of mild-to-moderate nausea. Apparently, PT-141 is pretty dose-sensitive, as the following week we stepped her dose up to 1.75 mg, and the difference was huge. For about 18 hours she was back to the "let's do it again" girl I knew 20 yrs ago. Sides were the same only a bit worse...but still borderline manageable. Nausea lasted a couple of hours. This past week, we stepped the does up to 2 mg, and OMFG...I'd never seen her like that, ever. Everything - from desire to physical response (almost immediate) to number and intensity of orgasms was well off her personal "chart". Unfortunately, the nausea and cough were pretty much off-the-chart as well for a big portion of the evening. Still, she wanted to stay at the 2 mg dose if there is any way we could get a handle on the nausea, which at 2 mg began 60 -90 minutes after injection, and varied from "feeling a little sick" to "feeling a little better...let's go upstairs" to plain old "spewing chunks" throughout the night and well into the following day. The entire experience was rather surreal; "Quick...fuck me now before I throw up again" is something you just don't hear every day. Onset of acute horniness seems to occur about 2 hours in at either the 1.75 or 2 mg dose level.
This past week, we tried a couple of different drugs, aprepitant (brand name Emend) and granisetron (brand name Kytril) to control the nausea. While both proved effective, the Emend did seem to interfere somewhat with her ability to reach multiple orgasms (although not with her reaching the first one during any given session). No such degradation of orgasmic response seemed to occur with the granisetron. This surprised me somewhat, since aprepitant is a NK1 receptor antagonist and should have a somewhat more limited affect on vagal nerve function. The cough was still there. We tried Claritin D (loratadine and pseudoephedrine), but it had little-to-no effect. We're going to try some other things to combat the cough, and I'll post the results here if there is any interest. I'm fairly sure hydrocodone would work, but we want to stay away from that for obvious reasons.
For me, PT-141 works pretty much as advertised, and without the nausea or cough (at least a doses of 2 mg). Beginning 3-4 hours after injection and lasting for about 36 hours, I could have pretty much rammed my dick through a brick wall, with just enough of a break between erections (when desired) to keep any concerns about tissue damage from priapism at bay. The only odd thing I noticed was a "rebound" effect for about 24 hours afterward. While obtaining/maintaining an erection wasn't a real problem, actually wanting to was a bit more of a challenge. Only lasted about a day though, then back to my normal self. Might just have been fatigue.
Comments, questions, and/or suggestions would be appreciated, although my knowledge of medicine and life science is no where near that of several other T-Nation members. Heavy-duty med questions would probably be better directed at one of them.